Title of article
The Harmonious Chromatic Number of Deep and Wide Complete n- ary Trees
Author/Authors
Mitchem، نويسنده , , John and Schmeichel، نويسنده , , Ed، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2002
Pages
12
From page
491
To page
502
Abstract
The harmonious chromatic number of a graph G is the least number of colors which can be used to color V(G) such that adjacent vertices are colored differently and no two edges have the same color pair on their vertices. Unsolved Problem 17.5 of Graph Coloring Problems by Jensen and Toft asks for the harmonious chromatic number of Tm,n the complete n-ary tree on m levels. Let q be the number of edged of Tm,n and k be the smallest positive integer such that the binomial coefficient C(k, 2) ≥ q. We show that for all sufficiently large m, n, the harmonious chromatic number of Tm,n is at most k + 1, and that many such Tm,n have harmonious chromatic number k.
Journal title
Electronic Notes in Discrete Mathematics
Serial Year
2002
Journal title
Electronic Notes in Discrete Mathematics
Record number
1453331
Link To Document